# SDR 9512116633

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins
- Part number: 7883450041
- Condition: Malfunctioned
- Location: Nr 1/2
- Part time: 38,611 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF ORD, THE NR 2 INS WARNING LIGHT ILLUMINATED WITHOUT ACTION/MALFUNCTION CODES.  ALSO, THE NR 1 INS HAD CODE 3 MODE 26 WITH INTERMITTENT CREW FLIGHT/HSI WARNING FLAGS.  INS TRANSFER WAS SUCCESSFUL, DUMPED 139,000 LBS OF FUEL AND DIVERTED TO MSP.  REPLACED THE NR 1 AND NR 2 INS NAVIGATION UNIT AND TEST WAS NORMAL.
